# SDR SWAA2014021725220

- Difficulty date: February 11, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 84,694 hours, 63,876 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE SKIN CRACKED ABOVE NR 3 SLAT ACTUATOR.  REPAIRED SKIN IAW SRM.
